# SDR DAT2005F00011

- Difficulty date: August 23, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N936MA
- Make and model: Stbros SD330
- Aircraft serial: SH3036
- Engine: Pwa PT6A45R
- Propeller: Hartzl HCB5MP3
- System (JASC): 6110 · Propeller Assembly
- Part: Flange
- Condition: Failed
- Location: Propeller
- Part time: 4,464 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE COMPLIANCE OF AD, SB, FRO THE RT SIDE PROPELLER, THE (8) PROP ATTACH BOLTS, FAILED THE DESCRIBED TORQUE CHECK AS DESCRIBED IN AD (SB).  THE PROPELLER WAS REMOVED IAW MM.  AFTER THE PROP WAS REMOVED, THE INSPECTION FOUND FRETTING ON THE PROP FLANGE, HOWEVER, THERE WAS NO DAMAGE TO THE ENGINE FLANGE.  A SERVICEABLE PROP WAS INSTALLED IAW MM.  AD AND SB HAS BEEN COMPLIED WITH ONTHE INSTALLED PROPELLER AND IS NEXT DUE AT 25868.2 TAT WITH NO DEFECTS FOUND.  OPS CHECKED GOOD.  THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.  (K)
